# SDR DALA2021050602576

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 97,688 hours, 13,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Damaged
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 WHILE WORKING AMDS 2561-4697 MAINTENANCE FOUND R/H INFLATION CYLINDER BALL NOT BEHIND RETAINER SPRING AND REPLACED INFLATION CYLINDER. SYSTEM OPERATION IS NORMAL. (LP 7592365)
